Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Used hyde cream for complexion. Irregular period, once a year. Is it due to side effect of the cream?

Hi doctor, I used hyde cream to have a whiter complexion of my face skin. Then i stopped using it, but now i am not getting my regular periods. I get my periods only once a year and that too if i have the tablets only. But before using the cream i had my regular periods every month. Is this side effect caused due to the application of hyde cream.
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and thank you for posting your query on HCM
Topical application of any medication is less likely to produce such an effect.
I suggest you to visit your gyanecologist and get your investigations done.
Lack of menstruation is due to pregnancy, hormonal imbalance or dietary defeciencies.

I hope my answer is of help to you.
Thanks and take care
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor